# SDR V2JA20121218004

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N143SL
- Make and model: Piagio P180
- Aircraft serial: 1109
- Aircraft time: 5,008 hours, 3,779 cycles
- Engine: Pwa PT6A66
- Engine time: 9,267 hours, 7,027 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Activated
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED AUTO FEATHER ON FINAL.
